# SDR WVBA2002003

- Difficulty date: February 14, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N300ED
- Make and model: Piper PA-31-350
- Aircraft serial: 317852008
- Engine: Lyc TIO540J2BD
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Channel
- Part number: 409872
- Condition: Cracked
- Location: Mlg Ww
- Part time: 17,414 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THIS AREA WAS LOOKED AT AFTER FINDING OTHER AIRCRAFT WITH THIS CHANNEL CRACKED THE PART WAS REMOVED AND REPLACED.  IT MAY BE THAT THE CUT OUT NOT BEING. DRESSED TO BELIEVE THE STRESS CAUSED THE PART TO FAIL AS EXTRA STRESS.  IS INDUCED FROM THE NOSE GEAR ACTUATOR ATTACH BRACKETS 2 REAR BOLTS COMING THROUGH THE CHANNEL.  THIS ALSO SEEMS TO BE FOUND ON AIRFRAMES OVER 35,000 HOURS.
